# SDR ASAA2017091421955

- Difficulty date: September 14, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 50,785 hours, 19,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: BACS12ER08K6
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO OPEN.  ACFT GROUNDED. NO HISTORY LAST 90 DAYS.  PERFORMED FIM 52-10 ,TASK 807.  FOUND GUIDE ARM MISSING HARDWARE ON LOWER RADIUS LINK. REPLACED MISSING HARDWARE IAW AMM 52-11-21-400-802, STEPS 3.(4)(3)(H)1-3. OPS CHECKED GOOD,  DOOR OPERATES SMOOTHLY.
